General Relativity and Gravitation

, Volume 34, Issue 11, pp 1995–1999

Editor's Note: On the Singularities of a Riemannian Manifold

  • Peter Szekeres
Editorial Introduction

DOI: 10.1023/A:1020792830651

Cite this article as:
Szekeres, P. General Relativity and Gravitation (2002) 34: 1995. doi:10.1023/A:1020792830651
  • 73 Downloads

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • Peter Szekeres
    • 1
  1. 1.Department of Physics and Mathematical PhysicsUniversity of AdelaideAustralia

Personalised recommendations